# SDR USAA011206

- Difficulty date: September 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER SHELF 18A CRACKED .375 INCH, BS 727 AT STRINGER 18R.  INSTALLED NON SHELF PER EA 85230.  INSTALLED NON SHELF PER EA 85230.  (M)
